A characterization of a pomonoid $S$ all of its cyclic $S$-posets are regular injective

Document Type: Research Paper

Authors

1 School of Mathematical Sciences, South China Normal University, 510631 Guangzhou, China.

2 Institut fuer Mathematik, Carl von Ossietzky University, D-26111 Oldenburg, Germany.

Abstract

This work is devoted to give a charcaterization of a pomonoid $S$ such that all cyclic $S$-posets are regular injective.

Keywords


[1] S.L. Bloom, Varieties of ordered algebras, J. Comput. System Sci. 1976, 13, 200-212.
[2] S. Bulman-Fleming, V. Laan, Lazard's theorem for S-posets, Math. Nachr., 2005, 278(15), 1743-1755.
[3] M. Kilp, U. Knauer, A. Mikhalev, Monoids, Acts and Categories, with Applications to Wreath Products and Graphs; Walter de Gruyter: Berlin, New York, 2000.
[4] X. Zhang, Regular injectivity of S-posets over Cli ord pomonoids, Southeast Asian Bull. Math., 2008, 32(5), 1007-1015.
[5] X. Zhang, U. Knauer, and Y.Q. Chen, Classi cation of monoids by injectivities I. C-injectivity, Semigroup Forum, 2008, 76(1), 169-176.